Your Experience with HCG?

After Clomid had no positive effect on my symptoms (I have both the cognitive and the sexual ones,) only certain side effects, I’m contemplating going on HCG.

What was your experience with HCG please?

  1. Your Dosage
  2. Duration on the drug
  3. Effects on your symptoms
  4. Side effects / complications
  5. Were the positive effects temporary or long-lasting

Please try to answer the above questions in a systematic fashion for future reference to all who want to try HCG.

Thank you!

  1. 250 IUs twice a week (Dr Crislers protocol)
  2. No idea. Tried it multiple times. Most of the times for at least a few months.
  3. Testicles got larger and harder. Nothing else at all.
  4. None
  5. Testicles lost size after I stopped (was still on testosterone so only natural).

Basically same as when I used Clomid and also Nolvadex.

Anybody else tried HCG? Please post your results here.

I have been on hcg for five weeks. Two injections a week. The first two weeks, I seemed to feel a bit better, but the effects seemed to go away after that. I had my testosterone checked last week, and it was 337 (about what it had been before the injections). The endo had me increase the injections to 3x/week starting this week.

I experimented with hCG a long time ago.

  1. 125 i.u. a day
  2. 1 week
  3. The testicles grew significantly
  4. None
  5. The testicles atrophied again when I stopped the treatment

I took a single dose of 2500 iu HCG 6 months ago. The same day I took it, I experienced massively increased erectile function and sex drive. I was hypersexual, in fact I believe I was more sexual than before PSSD. However the effect only lasted a single day and I got no reaction when I tried HCG again.

Recently I found this study which I believe can provide an explanation for my experience.

The results demonstrated that treatment with hCG resulted in a significant time- and dose-dependent, although modest, decrease in 5 alpha-reductase and androgen receptor levels compared to the controls.

This is further evidence that our issue is AR overexpression, however I suspect that there is another mechanism causing the overexpression itself. The overexpression may be caused by the body trying to compensate for methylated androgen signaling pathways.

Currently I’m on my third week of testosterone (250 mg per week), and it feels like I’m getting worse. It literally feels like I’m becoming asexual and my genitals are cold and tight. Further evidence that the issue is overexpression… I’ll probably stop the treatment.

How is your E2? 250mg is on the high end of weekly doses. You could be aromatizing too much T into E. High or low E can decrease libido.

What is your T level at 250mg/wk?

How are you dosing? I’ve heard it’s better to do lower more frequent doses rather than high doses spaced out. Ideally, you take a short acting ester (ex cyp) every night before bed, to mimic the natural T cycle. Most T is produced at night and peaks in the morning. Some people say the more frequent dosing prevents too much E where they dont need an AI. Maybe try every 3 days at least.

I wouldn’t give up on TRT yet. It usually takes a while for people to dial in their regimen. And some people say it takes months for their body to respond. There is no telling whether your PSSD will respond to TRT, but generally doctors say that you can go up to 6 months on TRT before permanently reducing your natural T production.

Ive never tried TRT for my PSSD but I seem to have small improvements on T boosting supplements/lifestyles, so it might be in my future. Ive seen a few PSSD people try it without success and a few with.

Welcome back @talkingant! Please take our Survey: Post-Drug Syndrome Survey FAQ. Survey NOW LIVE - Please Participate

1 Like

I don’t know what my T and E2 levels are unfortunately. Yes you are right that taking T more often would be better but I quite dislike pinning so I prefer once a week.